# SDR CALA2023063002108

- Difficulty date: June 26, 2023
- Submitted: June 30, 2023
- Operation: Air carrier
- Aircraft: N66848
- Make and model: Boeing 737924ER
- Aircraft serial: 42188
- Aircraft time: 26,586 hours, 9,511 cycles
- System (JASC): 5200 · Doors
- Part: Adjuster
- Part number: AB5E20FN
- Part serial: NA
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR OUT OF RIG, DIFFICULT TO CLOSE, DOESN''T CLOSE SMOOTHLY, HAVE TO PUSH ON UPPER DOOR TO CLOSE. GUIDE ARM BEARING ROD END BOLT AND BOLT RETAINING PLATE BELOW 00-0593-3-0281,QTY :1  40-0593-3-3082,QTY :1 BOLT HEAD. INSPECTED AND FOUND DOOR R1 UPPER AFT GUIDE LATCH ROLLER HITTING INSPECTED AND FOUND DOOR R1 GUIDE ARM BEARING ROD END FROZEN SEE PHOTOS. GUIDE PLATE. NEED TO ADJUST DOOR, REF. TASK 52-41-00-820-801. INSIDE ADJUSTER ASSY. NEED NEW ADJUSTER, ROD END BEARING AND JAM REMOVED R1 DOOR SLIDE, DOOR INNER HANDLE AND DOOR INNER LINER NUT. REF IPC 52-41-21-04. ITEMS 25, 30, 35. ON ORDER. PARTS ASSY FOR ACCESS. REMOVED DOOR GUIDE ARM ACCESS PLATE. REMOVED USED:  00-0592-3-0437,QTY :1  29-5211-3-0042,QTY :1 ADJUSTED UPPER DOOR GUIDE ARM AT DOOR R1 REF AMM 52-41-00-820-801.   ADJUSTMENT CHK GOOD.   PERFORMED OPERATIONAL CHK OF DOOR R1.  OPS CHK GOOD.  REF AMM 52-41-00-700-801. VERIFIED REPLACEMENT OF ABOVE PARTS AND DOOR ADJUSTMENT AS PER ABOVE REF. DOOR OPERATION NORMAL.  QC 075 REMOVED AND REPLACED GUIDE ARM ADJUSTER, ROD END BEARING, AND JAM NUT ON THE R1 UPPER DOOR GUIDE ARM REF AMM 52-41-00-820-801.
